# SDR FDEA202008101644

- Difficulty date: July 21, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 89,008 hours, 29,818 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AEU0311400C
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, BS 799 - 840,  FLOOR PANEL WAS DELAMINATED.   FABRICATED A NEW FLOOR PANEL IAW DWG SRZ-25-005.   MAJOR REPAIR
